# SDR MWEA98395

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 39171801
- Condition: Damaged
- Location: Ws 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND LOWER WING PLATING AT XRS 137 REAR SPAR HAS A FASTENER HOLE DAMAGE.  MTC REPLACED AND REPAIRED DAMAGE AND INSTALLED REPAIR BUSHING.
